| Model Number |
IPN920760 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "the catheter would not advance.When the needle was removed, it was bent.A second kit was opened, but the needle was very flexible and bent easily.The needles are less rigid than before and we don't have the same sensation when inserting them.No major consequences.Apart from being pricked three times." associated complaints: 3006425876-2026-00314 and 3006425876-2026-00355.
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed on the epidural needle with no evidence to suggest a manufacturing.Related issue.The customer did provide a photo and video that appear to show two bent epidural needles and someone bending the cannula of an epidural needle.However, the potential cause of this complaint.Could not be determined based upon the information provided and without a sample.No further action is required at this time.
Event or Problem Description
It was reported that "the catheter would not advance.When the needle was removed, it was bent.A second kit was opened, but the needle was very flexible and bent easily.The needles are less rigid than before and we don't have the same sensation when inserting them.No major consequences.Apart from being pricked three times." associated complaints (b)(4).